# SDR COZA20151209067

- Difficulty date: December 6, 2015
- Submitted: December 10, 2015
- Operation: Air carrier
- Aircraft: N732KA
- Make and model: Boeing 737-500
- Aircraft serial: 25065
- Aircraft time: 45,118 hours, 38,877 cycles
- System (JASC): 4930 · APU Engine Fuel and Control
- Part: Fuel Control
- Part number: 360800012
- Part serial: 21608
- Condition: Malfunctioned
- Location: Apu
- Component: Apu, Hnywl
- Component part number: 380428101
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU WOULD HANG AT 250-300 DEGREES FOR APPROXIMATELY 30 SECONDS DURING START AND THEN ACCELERATE.  APU WAS MAKING CHUGGING EXHAUST NOISES WHEN RUNNING.  SB GTCP85-49-7484 INCORPORATES A NEW FUEL CONTROL, PN 3617750-1 AND ATOMIZER/LINER ASSEMBLY TO IMPROVE START TIMES.  REPLACED THE FUEL CONTROL AND ATOMIZER/LINER ASSEMBLY IAW THE SB AND AMM.  APU STARTS MUCH QUICKER NOW AND NO LONGER MAKES CHUGGING NOISES WHEN OPERATING.
